Skip to content
My WebMD Sign In, Sign Up
My skin hurts after Predisone
avatar
freckles1963 posted:
I just had three days of 1200mg of Predisone a day. For the last two days my skin hurts so bad! I can hardly shower and just wearing a t shirt hurts me. Could this be part of my flare up or is it from the Predisone? Does anyone have any suggestions to help me out?
Reply
 
avatar
hackwriter responded:
Dear freckles,

It's likely a prednisone side effect and will disappear after you've finished the treatment. Prednisone can cause a whole host of nasty side effects, and our reaction to it can be different each time we take it. The first time I took Solumedrol, I developed an itchy skin rash among other side effects. It all went away eventually.

If the skin problem becomes unbearable, contact your neurologist.

Kim


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Dreams: My Journey with Multiple Sclerosis
At seven years old I absolutely knew what I wanted to do with my life: become a performer and maybe head for Broadway! A basement ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.